MathSciNet Relay Station
MathSciNet bibliographic data
MR2514241 (2010d:05053) 05C12 (05C35)
Zhang, Heping; Jiang, Xiaoyan; Yang, Yujun Bicyclic graphs with extremal Kirchhoff index. MATCH Commun. Math. Comput. Chem. 61 (2009), no. 3, 697–712.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement